STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP 2108 SERIES SAGITTAL BLADE, NO OFFSET (18.6 X 1.24 X 105MM); BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL
Back to Search Results |
| Model Number |
2108185000 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/17/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The quality investigation is complete.
Event or Problem Description
It was reported that during a tka procedure, the blade broke at the mount.It was also reported that there were no adverse consequences, no medical intervention and no delays as a result of this event.It was further reported that the procedure was completed successfully.